Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   OCTOBER 2007 , Volume 4 , Number 2; Page(s) 89 To 94.
 
Paper: 

COUNTABLY NEAR PS-COMPACTNESS IN L-TOPOLOGICAL SPACES

 
 
Author(s):  BAI S.Z.*
 
* DEPARTMENT OF MATHEMATICS, WUYI UNIVERSTY, GUANGDONG 529020, P.R. CHINA
 
Abstract: 

In this paper, the concept of countably near PS-compactness in L-topological spaces is introduced, where L is a completely distributive lattice with an order-reversing involution. Countably near PS-compactness is defined for arbitrary L-subsets and some of its fundamental properties are studied.

 
Keyword(s): L-TOPOLOGY, PRE-SEMICLOSED SET, REMOTE-NEIGHBORHOOD, COUNTABLY NEAR PS-COMPACT SET
 
 
References: 
 
Click to Cite.
APA: Copy

BAI, S. (2007). COUNTABLY NEAR PS-COMPACTNESS IN L-TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, 4(2), 89-94. https://www.sid.ir/en/journal/ViewPaper.aspx?id=101986



Vancouver: Copy

BAI S.Z.. COUNTABLY NEAR PS-COMPACTNESS IN L-TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2007 [cited 2021May09];4(2):89-94. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101986



IEEE: Copy

BAI, S., 2007. COUNTABLY NEAR PS-COMPACTNESS IN L-TOPOLOGICAL SPACES. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 4(2), pp.89-94. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=101986.



 
  pdf-File
Yearly Visit 77 Persian Abstract
 
Latest on Blog
Enter SID Blog